Alert archive / California / High Wind Watches in 2012
High Wind Watch 6, NWS Reno, NV
NWS Reno, NV issued this high wind watch at Dec 16, 2012, 3:12 AM PST for 4 counties in California; 4 counties in Nevada. It took effect at Dec 16, 2012, 6:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 16, 2012, 3:12 AM PST (11:12 UTC)
- In effect from
- Dec 16, 2012, 6:00 PM PST
- Expired
- Dec 16, 2012, 11:15 AM PST
- In force
- Issued by
- NWS Reno, NV
Counties Lassen County, CA, Modoc County, CA, Plumas County, CA, Sierra County, CA, Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 59 km from the middle of the area, began a volume at 11:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 11.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1518 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
148 WWUS75 KREV 161112 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 312 AM PST SUN DEC 16 2012 CAZ072-NVZ002-170000- /O.CON.KREV.LW.Y.0076.121216T1500Z-121217T0200Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE 312 AM PST SUN DEC 16 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM PST THIS EVENING FOR LAKE TAHOE... A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM PST THIS EVENING. * WINDS: SOUTHWEST 10 TO 20 MPH WITH GUSTS 30 TO 40 MPH. * WAVE HEIGHTS: 2 TO 4 FEET WITH HIGHEST WAVES FROM MID LAKE WATER TO NORTH AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO FOR UPDATES ON THIS SITUATION. && $$ CAZ070-071-NVZ003-005-170000- /O.NEW.KREV.HW.A.0006.121217T0200Z-121217T1800Z/ SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER RENO-CARSON CITY-MINDEN AREA- NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...FORT BIDWELL...PORTOLA... SUSANVILLE...SPARKS...GARDNERVILLE...VIRGINIA CITY...EMPIRE... GERLACH 312 AM PST SUN DEC 16 2012 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING. * TIMING: WINDS WILL INCREASE LATER TODAY WITH A PERIOD OF STRONG WINDS POSSIBLE TONIGHT THROUGH EARLY MONDAY MORNING. * WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 60 MPH. * GUSTS OF 70 MPH OR MORE ARE POSSIBLE IN THE FOOTHILLS AND WIND PRONE AREAS ALONG HIGHWAY 395 FROM CARSON CITY TO SUSANVILLE AND THE SURPRISE VALLEY. * IMPACTS: STRONG WINDS WILL PRODUCE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. SECURE LOOSE OUTDOOR OBJECTS AND HOLIDAY DECORATIONS BEFORE THE STRONG WINDS BEGIN THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS POTENTIAL FOR STRONG DAMAGING WINDS TO AFFECT THE AREA. CONTINUE TO MONITOR THE LATEST FORECASTS AT WEATHER.GOV/RENO. && $$ BRONG HTTP://WEATHER.GOV/RENO
1 follow-up statement
058 WWUS75 KREV 161915 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1115 AM PST SUN DEC 16 2012 CAZ071-162015- /O.CAN.KREV.HW.A.0006.121217T0200Z-121217T1800Z/ LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE 1115 AM PST SUN DEC 16 2012 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE HIGH WIND WATCH. THE WINDS WILL BE STRONG AND GUSTY THROUGH LASSEN...EASTERN PLUMAS...AND EASTERN SIERRA COUNTIES...BUT THE WATCH IS BE REPLACED WITH A WINTER WEATHER ADVISORY. SNOW AND WIND ARE EXPECTED THROUGH THESE AREAS TONIGHT THROUGH MONDAY NIGHT. $$ CAZ070-NVZ005-170315- /O.UPG.KREV.HW.A.0006.121217T0200Z-121217T1800Z/ /O.NEW.KREV.HW.W.0009.121217T0200Z-121217T1800Z/ SURPRISE VALLEY CALIFORNIA-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...FORT BIDWELL...EMPIRE... GERLACH 1115 AM PST SUN DEC 16 2012 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: WINDS WILL INCREASE THIS AFTERNOON WITH THE STRONGEST WINDS THIS EVENING THROUGH MONDAY MORNING. * WINDS: SOUTH TO SOUTHWEST 20 TO 35 MPH WITH GUSTS UP TO 60 MPH. GUSTS TO 70 MPH IN WIND PRONE LOCATIONS. * IMPACTS: STRONG WINDS WILL PRODUCE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. SECURE LOOSE OUTDOOR OBJECTS AND HOLIDAY DECORATIONS BEFORE THE STRONG WINDS BEGIN THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DAMAGE TO TREES...POWER LINES AND PROPERTY IS POSSIBLE WITH WINDS OF THIS MAGNITUDE. DRIVING WILL BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. && $$ NVZ003-170315- /O.UPG.KREV.HW.A.0006.121217T0200Z-121217T1800Z/ /O.NEW.KREV.WI.Y.0022.121217T0600Z-121217T2100Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY 1115 AM PST SUN DEC 16 2012 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: WINDS WILL INCREASE THIS AFTERNOON WITH THE STRONGEST WINDS TONIGHT THROUGH MONDAY AFTERNOON. * WINDS: SOUTH TO SOUTHWEST 20 TO 35 MPH WITH GUSTS UP TO 55 MPH. * GUSTS TO 70 MPH ARE POSSIBLE IN THE FOOTHILLS AND WIND PRONE AREAS ALONG HIGHWAY 395. * IMPACTS: STRONG WINDS WILL PRODUCE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. CHECK WITH THE NEVADA DEPARTMENT OF TRANSPORTATION FOR ANY TRAVEL RESTRICTIONS THROUGH WASHOE VALLEY. SECURE LOOSE OUTDOOR OBJECTS AND HOLIDAY DECORATIONS BEFORE THE STRONG WINDS BEGIN TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ004-170315- /O.NEW.KREV.WI.Y.0022.121217T0900Z-121217T2100Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK... SILVER SPRINGS 1115 AM PST SUN DEC 16 2012 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 1 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 1 AM TO 1 PM PST MONDAY. * TIMING: WINDS WILL INCREASE LATE THIS AFTERNOON WITH THE STRONGEST WINDS TONIGHT THROUGH MONDAY AFTERNOON. * WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 55 MPH. * LOCATION: THE STRONGEST WINDS WILL BE WEST OF HIGHWAY 95. * WAVE HEIGHTS ON PYRAMID LAKE: 3 TO 5 FEET. * IMPACTS: STRONG WINDS WILL PRODUCE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. SECURE LOOSE OUTDOOR OBJECTS AND HOLIDAY DECORATIONS BEFORE THE STRONG WINDS BEGIN TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-170200- /O.CON.KREV.LW.Y.0076.000000T0000Z-121217T0200Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE 1115 AM PST SUN DEC 16 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING FOR LAKE TAHOE... A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: SOUTHWEST 10 TO 20 MPH WITH GUSTS 30 TO 40 MPH. * WAVE HEIGHTS: 2 TO 4 FEET WITH HIGHEST WAVES FROM MID LAKE TO NORTH AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this high wind watch went out at Dec 15, 2:54 PM PST, 12 hours 18 minutes earlier.
Area forecast discussion, Dec 15, 2:54 PM PST, 12 hours 18 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE RENO NV 254 PM PST SAT DEC 15 2012 .SHORT TERM... LIGHT WARM AIR ADVECTION SNOW IS MOVING INTO WESTERN NV AT THIS TIME. MODELS IN AGREEMENT THIS WILL CONTINUE INTO THE EVENING BEFORE WEAKENING. ANOTHER WAVE IS PRESENT IN THE FLOW WHICH WILL INCREASE THE WARM AIR ADVECTION AGAIN TOMORROW AFTERNOON WITH SOME LIGHT SNOW POSSIBLE NORTH OF I-80. AT BEST SNOW AMOUNTS WILL BE UP TO 4 INCHES IN THE SIERRA WITH PERHAPS AN INCH POSSIBLE IN THE LOWER VALLEYS OF WESTERN NEVADA AND NORTHEAST CALIFORNIA. MODELS REMAIN IN DECENT AGREEMENT WITH THE MAIN THREAT THROUGH THE SHORT TERM SUNDAY NIGHT INTO TUESDAY MORNING. THE MAIN DIFFERENCE TODAY IS THAT THE MODELS ARE A BIT FASTER AND ALSO WETTER FOR SUNDAY NIGHT. NOW THE MODELS HAVE THE STRONG 160+ KT JET STREAM MOVING ONTO THE CA/OR BORDER SUNDAY EVENING. WITH PLENTY OF MOISTURE STILL EMBEDDED IN THE FLOW, SNOW WILL LIKELY CONTINUE IN THE SIERRA FROM TAHOE NORTHWARD AND MAY BECOME LOCALLY HEAVY OVERNIGHT. HOWEVER, MOISTURE IS EXPECTED TO SHALLOW BY MONDAY MORNING. IN ADDITION, SNOW LEVELS WILL RISE OFF THE VALLEY FLOORS, POSSIBLY REACHING 5500-6000 FEET. THE STRONG JET WILL REMAIN TO THE NORTH WITH STRONG WINDS ALOFT CONTINUING INTO MONDAY. WINDS WILL INCREASE ACROSS THE SIERRA AND WESTERN NEVADA AND WILL BECOME WINDY AT TIMES. RIGHT NOW, I ONLY HAVE GUSTS TO 45 MPH, BUT THESE MAY NEED TO BE INCREASED AND A WIND STATEMENT MAY BE NEEDED FOR PORTIONS OF WESTERN NV. WITH THE MOISTURE SHALLOWER, THE PRECIP WILL BE LIGHTER AND MORE LIKELY CONFINED TO AREAS ALONG THE SIERRA CREST AND 15 MILES TO THE EAST. MONDAY NIGHT, THIS STRONG COLD FRONT WILL MOVE THROUGH WITH RAPIDLY FALLING TEMPERATURES BEHIND THE FRONT. SNOW LEVELS WILL ALSO FALL TO ALL VALLEY FLOORS BY TUESDAY MORNING. RIGHT NOW, THERE IS STRONG FORCING ALONG THE FRONT WITH GOOD UPPER LEVEL JET SUPPORT. HOWEVER, MODELS ARE SHOWING A LACK OF MOISTURE WITH LITTLE IN THE WAY OF PRECIP ALONG THE FRONT ASIDE FROM THE GFS. THE GFS IS WETTEST, BUT FOR NOW WILL LEAN TOWARDS ITS IDEAS WITH MODERATE SNOW POSSIBLE IN THE SIERRA AND LIGHTER SNOWS INTO THE WESTERN NEVADA VALLEY FLOORS. THE REASON I DO THIS IS THAT STRONG FORCING WILL OFTEN OVERCOME A LACK OF MOISTURE. I WOULDN'T EXPECT THE PRECIP TO BE HEAVY, BUT A FEW MORE INCHES IN THE SIERRA AND A COUPLE INCHES ON THE WESTERN NEVADA VALLEYS IS CERTAINLY POSSIBLE. OVERALL AMOUNTS IN THE SIERRA FOR THE 36 HOURS ENDING TUESDAY MORNING LOOK TO BE A FOOT OR MORE NEAR THE SIERRA CREST WITH A FEW INCHES AROUND LAKE TAHOE INTO WESTERN LASSEN COUNTY. ANY SNOW IN WESTERN NEVADA WOULD FALL TUESDAY MORNING WITH THE FRONT, WITH PERHAPS 1-3 INCHES OF SNOW IF IT ALL COMES TOGETHER RIGHT. THE THINKING IS WE WILL LIKELY NEED WINTER WX ADVYS FOR THE SIERRA DURING THIS PERIOD. AN ADVY MAY ALSO BE NECESSARY FOR WESTERN NV IF THE GFS VERIFIES. BEHIND THE FRONT, TEMPERATURES WILL BE COLD TUESDAY WITH HIGHS IN THE 20S IN THE SIERRA AND 30S IN THE LOWER VALLEYS OF NORTHEAST CA AND WESTERN NV. 700 TEMPS ARE FORECAST TO FALL AS LOWS AS -16 TO -18 C ON ALL MODELS. WITH CLEARING SKIES EXPECTED TUESDAY NIGHT, IT COULD BE THE COLDEST NIGHT OF THE SEASON SO FAR. ASSUMING CLEAR SKIES, THERE WOULD BE QUITE A FEW BELOW ZERO READINGS IN THE SIERRA AND WIDESPREAD SINGLE DIGITS IN WRN NV. ANY CLOUD COVER WOULD KEEP OVERNIGHT LOWS WARMER. WALLMANN .LONG TERM...WEDNESDAY THROUGH SATURDAY... SHORTWAVE RIDGE SHOULD KEEP WEDNESDAY DRY WITH WIDESPREAD HIGH CLOUDS, BUT MODEL GUIDANCE MADE A SIGNIFICANT REVERSAL TOWARD A WETTER WEATHER PATTERN FROM THURSDAY AND INTO NEXT WEEKEND. BOTH THE GFS AND ECMWF BRING A LARGE LOW PRESSURE CLOSER TO THE WEST COAST, WITH THE DOWNSTREAM RIDGE AXIS NEAR OR EAST OF THE ROCKIES THRU AT LEAST FRIDAY. TEMPS ON WEDNESDAY WILL BARELY REACH FREEZING IN THE LOWER ELEVATIONS AS FLAT RIDGE WILL KEEP INVERSION IN PLACE WITH THICK MID-HIGH CLOUD DECK. IF SNOW COVER IS WIDESPREAD, TEMPS WOULD BE EVEN LOWER ACROSS WESTERN NV. FOR THURS-FRI, HAVE INCREASED POPS ESPECIALLY OVER THE SIERRA AND NERN CA-NWRN NV TO NUDGE TOWARD THE LATEST GUIDANCE TREND. HOWEVER, SINCE THE GUIDANCE HAS BEEN BACK AND FORTH WITH THE LONGWAVE PATTERN, HAVE KEPT POPS IN THE CHANCE CATEGORY FOR NOW, WITH SLIGHT CHANCE FOR PARTS OF WESTERN NV INCLUDING THE RENO ZONE AND ROUGHLY FROM I-80 NORTHWARD ACROSS W-CNTRL NV. FOR THE MAJORITY OF THIS EVENT, SNOW LEVELS LOOK TO BE CLOSE TO MOST VALLEY FLOORS ESPECIALLY DURING THE NIGHT PERIODS. WINDS ARE ALSO MORE LIKELY TO INCREASE ON THURSDAY, WITH STRONGER RIDGE WINDS POSSIBLY CONTINUING ALL THE WAY INTO NEXT WEEKEND. ON SATURDAY, THE MODEL GUIDANCE STILL SHOWS NOTABLE DIFFERENCES. THE ECMWF IS DRIER WITH MOST MOISTURE PULLING BACK WEST OF THE SIERRA INTO NORTH CENTRAL CA WITH WARMING 700 MB TEMPS, ALTHOUGH THIS PULLBACK IS NOT AS FAR WEST COMPARED THE 00Z RUN. MEANWHILE THE GFS PUSHES ANOTHER SHORTWAVE THROUGH WESTERN NV WITH ANOTHER SHOT OF COLDER AIR. AS A STARTING POINT, HAVE SPLIT THE DIFFERENCE WITH 25-30 PERCENT POPS IN THE SIERRA BUT KEPT MOST OF WESTERN NV DRY EXCEPT FOR THE FAR NORTHWEST. TEMPS WITH THIS WEATHER OUTLOOK WOULD BE A BIT WARMER BUT STILL ONLY IN THE MID 40S FOR WESTERN NV AND NEAR 40 FOR TAHOE. MEDIUM RANGE GUIDANCE STILL INDICATES UNSETTLED WEATHER PATTERN CONTINUING INTO THE CHRISTMAS HOLIDAY WITH ANOTHER POSSIBLE SHORTWAVE PASSAGE SOMETIME BETWEEN SUNDAY AND CHRISTMAS DAY, AND TEMPS LIKELY TO REMAIN BELOW NORMAL. MJD && .AVIATION... BAND OF SNOW WILL SPREAD QUICKLY ACROSS THE REGION FROM MID AFTN THRU EARLY EVE WITH MAINLY MVFR CONDITIONS FOR KRNO, WITH OCNL IFR POSSIBLE AT THE SIERRA TERMINALS. OVERALL SNOW ACCUMULATIONS WILL BE LIGHT, BUT WITH TEMPS QUICKLY DROPPING BELOW FREEZING AFTER THE SNOW BEGINS, MOST OF THE SNOW WHICH FALLS SHOULD ACCUMULATE ON PAVED SURFACES WITH AN INCH OR TWO IN THE SIERRA, AND UP TO 1/2 INCH AT KRNO. FOR SUNDAY, MOST AREAS WILL IMPROVE TO VFR THRU MOST OF THE DAY ALTHOUGH WIDESPREAD MID LEVEL CLOUD DECK IS EXPECTED. LIGHT SNOW MAY RETURN TO KTVL/KTRK SUNDAY AFTERNOON, WITH CONDITIONS CONTINUING TO WORSEN AT THESE SITES THRU SUN NIGHT WITH CIGS OR VSBY LIKELY TO DROP BELOW LANDING MINIMUMS. MJD && .REV WATCHES/WARNINGS/ADVISORIES... NV...LAKE WIND ADVISORY FROM 7 AM THROUGH 6 PM MONDAY FOR NVZ002. CA...LAKE WIND ADVISORY FROM 7 AM THROUGH 6 PM MONDAY FOR CAZ072. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Local storm report, Dec 16, 1:25 AM PST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
125 AM PST SUN DEC 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM NON-TSTM WND GST 4 N CEDARVILLE 41.59N 120.17W
12/15/2012 M61.00 MPH MODOC CA MESONET
&&
BBRONGThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 11:15 AM PST | High Wind Warning | REV | Modoc | 23 hr |
| Dec 16, 11:15 AM PST | Winter Weather Advisory | REV | Alpine, El Dorado, Lassen, Mono, Nevada, Placer and 2 more | 46 hr |
| Dec 16, 11:15 AM PST | Wind Advisory | REV | Churchill, Douglas, Lyon, Pershing, Storey, Washoe | 26 hr |
Nearby
High Wind Watches in California, 2012High Wind Watches in Nevada, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.